Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2025 | Journal Article | LibreCat-ID: 59343
A pairing formula for resonant states on finite regular graphs
C. Arends, J. Frahm, J. Hilgert, Mathematische Annalen (2025).
LibreCat
| DOI
C. Arends, J. Frahm, J. Hilgert, Mathematische Annalen (2025).
2017 | Journal Article | LibreCat-ID: 31267
Classical and quantum resonances for hyperbolic surfaces
C. Guillarmou, J. Hilgert, T. Weich, Mathematische Annalen 370 (2017) 1231–1275.
LibreCat
| DOI
| arXiv
C. Guillarmou, J. Hilgert, T. Weich, Mathematische Annalen 370 (2017) 1231–1275.
2017 | Journal Article | LibreCat-ID: 53189
Rational structures on automorphic representations
F. Januszewski, Mathematische Annalen 370 (2017) 1805–1881.
LibreCat
| DOI
F. Januszewski, Mathematische Annalen 370 (2017) 1805–1881.